Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entry
    1
  • comments
    0
  • views
    329

Week 4

Mercy B

266 views

     I'll be going into my fourth week of Accutane tomorrow and side effects are already heavily present. I already struggled with dry lips before this and its just been multiplied now. Just before being prescribed i was getting my skin to where I wanted it ( with moisturizer not as far as acne ) and now I struggle with the flakes everyday. Before starting accutane I was on Doxycycline and Tretinoin for a few months and they just weren't doing anything for my skin. I went back to the derm and saw a different doctor and right away she said we should start accutane and I was excited and nervous because I had read about this incredibly powerful drug and the after products but also the intense side affects. She assured me that the things such as depression were not as severe as some made it out to be. My mom and I sat and signed tons of papers, I took a pregnancy test, and had to get blood work. I am only on my 4th week so I haven't seen any changes in my acne but definitely many other changes. Look forward to bringing updates on my journey and seeing where I end up after the 5 months.



0 Comments


Recommended Comments

There are no comments to display.

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a New Account

Sign in

Already have an account? Sign in here.

Sign In Now
×